Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Sudden visual trails (so so worried)  (Read 156 times)

0 Members and 1 Guest are viewing this topic.

Offline rubee

  • Full Member
  • ***
  • Posts: 241
  • Rec's: 0
  • Personal text
    • Poke This Member
Sudden visual trails (so so worried)
« on: April 13, 2014, 02:34:02 AM »
Just had the most awful experience, I just woke up and I could see trails after everything that moved.. like really bad. I think I was half asleep because I found it kinda funny but then I closed my eyes and opened again and it was still happening and I freaked out, sat up, blinked a few times, it seems to have gone for the most part but as you can imagine I'm so terrified it will happen again. I also have slight pain on the left side of my head, near my eye, which I've had since last night (but I also experienced left side pain last week too) A few days ago I stopped taking Risperdal cold turkey, could this have something to do with it?
Bookmark and Share

Offline stephtronic

  • Sr. Member
  • ****
  • Posts: 379
  • Country: us
  • Rec's: 4
  • Gender: Female
  • Mood: Hot
    Hot
  • \m/
    • Poke This Member
Re: Sudden visual trails (so so worried)
« Reply #1 on: April 13, 2014, 03:05:43 AM »
It's possible that your eyes were just having trouble getting back into focus after being in a stage of sleep that's not easily shaken out of. I've had it happen to me plenty of times before. It's completely normal. Although, stopping Risperdal cold turkey could likely be the culprit, too.

You seem to be spending quite some time worrying about different aspects of your health. Are you taking any steps to deal with it? Why did you cold turkey Risperdal?
Bookmark and Share
My fake plants died because I did not pretend to water them.

Offline mollyfin

  • Hero Member
  • *****
  • Posts: 4162
  • Rec's: 36
  • Personal text
    • Poke This Member
Re: Sudden visual trails (so so worried)
« Reply #2 on: April 13, 2014, 03:36:55 AM »
I've had a lot of visual side effects from stopping and starting medication. 
Bookmark and Share

Offline rubee

  • Full Member
  • ***
  • Posts: 241
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: Sudden visual trails (so so worried)
« Reply #3 on: April 13, 2014, 05:14:58 AM »
Thanks guys. I've been on Risperdal and Sertralibe for about 7 years now and the side effects outweigh the positives. It's messed up my monthly cycle and I just constantly feel ill, groggy and my anxiety doesn't seem to be benefitting. Tried to get in touch with the doctor about it but nearest appointment us in September which is an absolute joke. I feel like the meds are killing me and now the withdrawal is affecting me. Risperdal usually helped me sleep and the past few days I've slept a lot less and not been able to stay asleep and obviously today I had the visual freak out so now I'm scared to go back asleep :(
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
5 Replies
1088 Views
Last post January 28, 2011, 11:46:05 AM
by Grandma
1 Replies
1093 Views
Last post April 25, 2013, 11:48:29 PM
by SerArthurDayne
1 Replies
353 Views
Last post February 23, 2014, 04:06:07 AM
by mollyfin
0 Replies
66 Views
Last post February 24, 2014, 01:51:00 PM
by NikariJamko
4 Replies
100 Views
Last post July 19, 2014, 10:15:55 AM
by mollyfin